# SDR SWIA2023090800626

- Difficulty date: June 26, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 44,712 hours, 38,304 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD WING FLAP LOWER SKIN DENTED INBD SIDE MARKED.     (C-CHECK RO 9/6/2023)    REPAIRED LEFT INBD WING LOWER SKIN (LH INBD FLAP LOWER SKIN). REF CRJ200 SRM 57-52-00 REPAIR #3. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (STRUCTURAL MAJOR REPAIR).
